Extension and Selection theorems in Topological spaces with a generalized convexity structure
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 2 (1993) no. 2, pp. 253-269.
@article{AFST_1993_6_2_2_253_0,
     author = {Horvath, Charles D.},
     title = {Extension and {Selection} theorems in {Topological} spaces with a generalized convexity structure},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {253--269},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {2},
     year = {1993},
     mrnumber = {1253391},
     zbl = {0799.54013},
     language = {en},
     url = {http://www.numdam.org/item/AFST_1993_6_2_2_253_0/}
}
TY  - JOUR
AU  - Horvath, Charles D.
TI  - Extension and Selection theorems in Topological spaces with a generalized convexity structure
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1993
SP  - 253
EP  - 269
VL  - 2
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - http://www.numdam.org/item/AFST_1993_6_2_2_253_0/
LA  - en
ID  - AFST_1993_6_2_2_253_0
ER  - 
%0 Journal Article
%A Horvath, Charles D.
%T Extension and Selection theorems in Topological spaces with a generalized convexity structure
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1993
%P 253-269
%V 2
%N 2
%I Université Paul Sabatier
%C Toulouse
%U http://www.numdam.org/item/AFST_1993_6_2_2_253_0/
%G en
%F AFST_1993_6_2_2_253_0
Horvath, Charles D. Extension and Selection theorems in Topological spaces with a generalized convexity structure. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 2 (1993) no. 2, pp. 253-269. http://www.numdam.org/item/AFST_1993_6_2_2_253_0/

[1] Aronszajn (N.) and Panitchpakdi (P.) .- Extensions of uniformly continuous transformations and hyperconvex metric spaces, Pacific J. Math. 6 (1956), pp. 405-439. | MR | Zbl

[2] Baillon (J.-B.) .- Nonexpensive mapping and hyperconvex spaces Contemp. Math 72 (1988), pp. 11-19. | MR | Zbl

[3] Bardaro (C.) and Ceppitelli (R.) .- Some further generalizations of Knaster-Kuratowski-Mazurkiewicz theorem and minimax inequalities, J. Math. Anal. Appl. 132 (1988), pp. 484-490. | MR | Zbl

[4] Bardaro (C.) and Ceppitelli (R.) .- Applications of the generalized Knaster-Kuratowski-Mazurkiewicz theorem to variational inequalities, J. Math. Anal. Appl. 137 (1989), pp 46-58. | MR | Zbl

[5] Browder (F.E.) .- The fixed point theory of multi-valued mappings in topological vector spaces, Math. Annalen 177 (1968), pp. 283-301. | MR | Zbl

[6] Cellina (A.) .- Approximation of set valued functions and fixed point theorems, Ann. Mat. Pura Appl. 82 (1969), pp. 17-24. | MR | Zbl

[7] Ding (X.P.), Kim (W.K.) and Tan (K.K.) .- A new minimax inequality on H-spaces with applications, Bull. Austral. Math. Soc. 41 (1990), pp. 457-473. | MR | Zbl

[8] Ding (X.P.)Kim (W.K.) and Tan (K.K.), .- Applications of a minimax inequality on H-spaces, Bull. Austral. Math. Soc. 41 (1990), pp. 475-485. | MR | Zbl

[9] Dugundji (J.) .- An extension of Tietze's theorem, Pacific J. Math. 1 (1951), pp. 353-369. | MR | Zbl

[10] Dugundji (J.) .- Topology, Allyn and Bacon, Boston, 1966. | MR | Zbl

[11] De Groot (J.) and Aarts (J.M.) .- Complete regularity as a separation axiom, Canada J. Math. 21 (1969), pp. 96-105. | MR | Zbl

[12] Horvath (C.) . - Some results on multivalued mappings and inequalities without convexity, in nonlinear and convex analysis, (Ed. B. L. Lin and S. Simons), Lecture Notes in Pure and Appl. Math., Marcel Dekker (1987), pp. 99-106. | MR | Zbl

[13] Horvath (C.) .- Contractibility and generalized convexity, J. Math. Ana. Appl. 156, n° 2 (1991), pp. 341-357. | MR | Zbl

[14] Michael (E.) .- Continuous selections, Ann. Math. 63 (1956), pp. 361-382. | MR | Zbl

[15] Sine (R.) .- Hyperconvexity and Approximate Fixed points, Non linear Ana. 13, n° 7 (1989), pp. 863-869. | MR | Zbl

[16] Van De Vel (M.) .- Pseudo-boundaries and Pseudo-interiors for topological convexities, Dissertationes Mathematicae, CCX, Warszawa P.X.N. (1983). | MR | Zbl

[17] Van Mill (J.) and Van De Vel (M.) .- Convexity preserving mappings in subbase convexity theory, Proc. Kon. Ned. Acad. Wet. A 81 (1977), pp. 76-90. | MR | Zbl

[18] Van Mill (J.) and Van De Vel (M.) .- Path connectedness, contractibility and LC-properties of superextensions, Bull. Acad. Polo. Sci. XXVI 3 (1978), pp. 261-269. | MR | Zbl